# SDR SWI2025F01052

- Difficulty date: April 13, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 36,402 hours, 24,998 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT TRACK HAS CORROSION ON UPPER SIDE. REPAIRED DAMAGE TO LT WING NR 1 SLAT TRACK IAW SRM 51-21-06 & REO 690-57-42-1226 REV-.  NDT PERFORMED.
